RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 7, Issue 5, Pages 545–549 (Mi mz9538)  

An infinite irreducible set of semigroup identities

E. S. Lyapin

A. I. Gertsen Leningrad State Pedagogical Institute

Abstract: An infinite set of semigroup identities is described, and it is proved that no member of the set is an inference of the set consisting of all other identities of the complete original set.

Full text: PDF file (567 kB)

English version:
Mathematical Notes, 1970, 7:5, 330–332

Bibliographic databases:

UDC: 512.4
Received: 03.02.1969

Citation: E. S. Lyapin, “An infinite irreducible set of semigroup identities”, Mat. Zametki, 7:5 (1970), 545–549; Math. Notes, 7:5 (1970), 330–332

Citation in format AMSBIB
\Bibitem{Lya70}
\by E.~S.~Lyapin
\paper An infinite irreducible set of semigroup identities
\jour Mat. Zametki
\yr 1970
\vol 7
\issue 5
\pages 545--549
\mathnet{http://mi.mathnet.ru/mz9538}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=265487}
\zmath{https://zbmath.org/?q=an:0215.11202|0211.33302}
\transl
\jour Math. Notes
\yr 1970
\vol 7
\issue 5
\pages 330--332
\crossref{https://doi.org/10.1007/BF01123842}


Linking options:
  • http://mi.mathnet.ru/eng/mz9538
  • http://mi.mathnet.ru/eng/mz/v7/i5/p545

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:87
    Full text:52
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020